# SDR DL764080167

- Difficulty date: February 1, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,887 hours, 7,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM 38A TO 41A, CABLE CONNECTOR AT SEAT 42A WAS LOOSE, RECONNECTED CABLE CONNECTOR AT SEAT 42A.  PERFORMED GOOD OPS CK OF EMERGENCY LIGHTS FOR SEATS 38A-41A IAW DAL B767-400MM 33-51-00 AND 33-51-05.
